# SDR ASAA2018090425979

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,913 hours, 9,783 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED. GROUNDED - YES. CYCLED SWITCH ON PRESS CONTROL PANEL, LIGHTS CLEARED - ACCOMPLISHED BITE OF THE DIGITAL CABIN PRESSURE CONTROLLERS, REF FIM 21-31 TASK 801 - CONTROLLER NR 2 SHOWED CONTROL LRU FAILURE IN EXISTING FAULTS, NO OTHER FAULTS NOTED - FAULT CLEARED - CONTROLLER SHOWS SYSTEM OK.
